# SDR ASAA2016011714841

- Difficulty date: January 17, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 54,675 hours, 24,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT EXIT SIGN IN CABIN CEILING BETWEEN OVERWING EXITS HAS MULTIPLE LAMPS INOPERATIVE.  ACFT GROUNDED.  REPLACED LAMP AND TESTED IAW AMM 33-51-01-960-801. OPS NORMAL.
